# SDR C2XA05IA073

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 145019
- Aircraft time: 16,396 hours, 14,835 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: D649015
- Condition: Detached
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3205, DURING DESCENT THE CREW REPORTED LOUD NOISES WHILE EXTENDING THE GEAR.  THE CREW HAD THREE GREEN GEAR INDICATIONS, PERFORMED AN EMERGENCY DESCENT AND A FLY-BY WHICH VERIFIED THE GEAR TO BE DOWN AND LOCKED, AND THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE LEFT HAND UPPER TAXI LIGHT TO BE DETACHED FROM THE GEAR.  MAINTENANCE REMOVED AND REPLACED THE TAXI LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
